# SDR 9JLA2015061114804

- Difficulty date: June 18, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON2000EX
- Aircraft serial: 183
- Aircraft time: 672 hours, 395 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THERE HAVE BEEN SEVERAL REPORTS FROM THE FLIGHT CREW ABOUT A FALSE INTERMITTENT WARNING WITH THE GEAR HANDLE FLASHING RED NORMALLY 45 MIN INTO FLIGHT.  THE GEAR HANDLE LIGHT ALWAYS CLEARED DURING THE APPROACH TO LANDING. EACH REPORT WAS MET WITH TROUBLESHOOTING & A NO FAULT FOUND & NO CAS MSGS.  TECH SUPPORT RECOMMEND THE REPLACEMENT OF COMMON SUSPECTED GEAR INDICATION COMPONENT, BUT TO NO AVAIL.  A DIFFERENT VENDOR WAS ALLOWED TO FLY WITH A LAPTOP HOOKED TO THE CMC.  AFTER THE FLIGHT THEY DETERMINED A LG UPLOCK WAS DEFECTIVE, BUT WAS UNABLE TO VERIFY WHICH ONE WAS BAD.  ALL THREE UPLOCKS WERE REPLACED.  THE ACFT WAS RETURNED TO SERVICE.
